# SDR 2023FA0000155

- Difficulty date: March 23, 2023
- Submitted: March 23, 2023
- Operation: General aviation
- Aircraft: N626N
- Make and model: Boeing 737
- System (JASC): 7600 · Engine Controls
- Part: Lever
- Part number: 254A12476
- Part serial: NA
- Condition: Gouged
- Location: Zone 200
- Component: Thrust Lever, Boeing
- Component part number: 254A1240XX
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MALFUNCTION: GOUGING ON AFT EDGE OF LEVER ASSY WHERE LEVER CONTACTS CONTROL STAND, WHICH MAY CAUSE AN OVER CENTER OF LINKAGE CONTROLS ALONG THE THRUST CONTROL SYSTEM. PROBABLE CAUSE:
METAL TO METAL CONTACT AND/OR  VIBRATION WHEN THE THROTTLE LEVER IS PULLED INTO THE LOW POWER SETTING AND THE THRUST REVERSER LEVER IS PULLED UP TO ACTIVATE REVERSERS. RECOMMENDATION: ADDING A RUBBER BUMPER OR A PHENOLIC LAMINATE TO THE SECTION OF THE CONTROL STAND WHERE THE LEVER ASSY MATE.
